PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 19 > pp. 1-48

Two Fundamental Representations of Localized Pulse Solutions to the Scalar Wave Equation

By I. Besieris, M. Abdel-Rahman, A. Shaarawi and A. Chatzipetros

Full Article PDF (1,732 KB)

Citation: (See works that cites this article)
I. Besieris, M. Abdel-Rahman, A. Shaarawi and A. Chatzipetros, "Two fundamental representations of localized pulse solutions to the scalar wave equation," Progress In Electromagnetics Research, Vol. 19, 1-48, 1998.
doi:10.2528/PIER97072900
http://www.jpier.org/pier/pier.php?paper=970729

References:


© Copyright 2014 EMW Publishing. All Rights Reserved